MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU BD¿ PRN ADAPTER; INTERVASCULAR CATHETER

BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU BD¿ PRN ADAPTER; INTERVASCULAR CATHETER
Catalog Number 385110
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a luer-lock product was mixed into the carton of bd¿ prn adapters.The following information was provided by the initial reporter, translated from (b)(6): "this is a report about a mixed product.The customer reported as follows: in a carton of prn luer slip adapter (cat#385110; lot#0230628), one luer lock product was found.This complaint product was placed in the package with the product information of cat#385110 and lot#1194667.".
 
Additional Manufacturer Narrative
H.6: investigation summary: in response to the event reported by your facility a device history review was conducted for lot number 0230628.Our records show that this is the only instance of this issue occurring in this production batch.According to the sampling plan applied for product performance, this lot was accepted and released without defects being noted during the final assembly or visual inspections.Additionally, a photograph of the reported issue was submitted to aid in our investigation.Our engineers noted that the photograph displayed an opened luer-slip packaging unit and a luer-lock device.During the review of the manufacturing records for both lots , our engineers were able to identify a one-year difference in production dates between these two lots with lot#0230628 being manufactured in september of 2020 and lot#1194667 being manufactured in august of 2021.Similarly the shipment dates of these two lots was separated by one-year.Based on this information our engineers could not determine a production related root cause for the inclusion of the later lot#1194667 in the carton of the earlier lot#0230628, as they could not rule out a mix-up after the product had left the facility.As a precautionary measure we have issued a retrain to our production team to increase awareness of this potential issue.H3 other text : see h.10.
 
Event or Problem Description
It was reported that a luer-lock product was mixed into the carton of bd¿ prn adapters.The following information was provided by the initial reporter, translated from japanese: "this is a report about a mixed product.The customer reported as follows: in a carton of prn luer slip adapter (cat#385110; lot#0230628), one luer lock product was found.This complaint product was placed in the package with the product information of cat#385110 and lot#1194667.".

Brand Name
BD¿ PRN ADAPTER
Common Device Name
INTERVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU
no.1 liangpu street
suzhou industrial park
suzhou 21512 6
CH  215126
Manufacturer (Section G)
BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU
no.1 liangpu street
suzhou industrial park
suzhou 21512 6
CH   215126
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14220133
Report Number3014704491-2022-00160
Device Sequence Number4261067
Product Code FPA
UDI-Device Identifier00382903851102
UDI-Public00382903851102
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K933467
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/17/2024
Device Catalogue Number385110
Device Lot Number0230628
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2022
Supplement Date Received by Manufacturer06/13/2022
Initial Report FDA Received Date04/27/2022
Supplement Report FDA Received Date07/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown